RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kozhevnikova Larisa Mikhailovna

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 31
Presentations: 1

Number of views:
This page:2183
Abstract pages:7400
Full texts:1551
References:891
Kozhevnikova Larisa Mikhailovna
Professor
Doctor of physico-mathematical sciences (2009)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:

http://www.mathnet.ru/eng/person8695
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kozhevnikova.l-m
https://mathscinet.ams.org/mathscinet/MRAuthorID/662098
http://elibrary.ru/author_items.asp?authorid=123788
http://orcid.org/http://orcid.org/0000-0002-6458-5998
http://www.scopus.com/authid/detail.url?authorId=56086082300

Publications in Math-Net.Ru
2019
1. L. M. Kozhevnikova, “Entropy and renormalized solutions of anisotropic elliptic equations with variable exponents of nonlinearities”, Mat. Sb., 210:3 (2019),  131–161  mathnet  elib
2017
2. L. M. Kozhevnikova, “On entropy solutions of anisotropic elliptic equations with variable nonlinearity indices”, CMFD, 63:3 (2017),  475–493  mathnet
3. L. M. Kozhevnikova, “Existence of entropic solutions of elliptic problem in anisotropic Sobolev–Orlicz spaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 139 (2017),  15–38  mathnet
4. L. M. Kozhevnikova, “On the entropy solution to an elliptic problem in anisotropic Sobolev–Orlicz spaces”, Zh. Vychisl. Mat. Mat. Fiz., 57:3 (2017),  429–447  mathnet  elib; Comput. Math. Math. Phys., 57:3 (2017), 434–452  isi  scopus
2016
5. R. Kh. Karimov, L. M. Kozhevnikova, A. A. Khadzhi, “Behavior of solutions to elliptic equations with non-power nonlinearities in unbounded domains”, Ufimsk. Mat. Zh., 8:3 (2016),  99–112  mathnet  mathscinet  elib; Ufa Math. J., 8:3 (2016), 95–108  isi  scopus
6. L. M. Kozhevnikova, A. A. Nikitina, “Qualitative properties of solutions of elliptic equations with non-power nonlinearities in $\mathbb{R}_n$”, Sib. J. Pure and Appl. Math., 16:2 (2016),  26–40  mathnet; J. Math. Sci., 228:4 (2018), 395–408
7. L. M. Kozhevnikova, A. Sh. Kamalеtdinov, “Existence of solutions of anisotropic elliptic equations with variable exponents of nonlinearity in unbounded domains”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2016, 5(36),  29–41  mathnet
2015
8. L. M. Kozhevnikova, A. A. Khadzhi, “Existence of solutions of anisotropic elliptic equations with nonpolynomial nonlinearities in unbounded domains”, Mat. Sb., 206:8 (2015),  99–126  mathnet  mathscinet  zmath  elib; Sb. Math., 206:8 (2015), 1123–1149  isi  scopus
9. L. M. Kozhevnikova, A. A. Khadzhi, “On solutions of elliptic equations with nonpower nonlinearities in unbounded domains”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 19:1 (2015),  44–62  mathnet  zmath  elib
2014
10. L. M. Kozhevnikova, A. A. Leont'ev, “Solutions to higher-order anisotropic parabolic equations in unbounded domains”, Mat. Sb., 205:1 (2014),  9–46  mathnet  mathscinet  zmath  elib; Sb. Math., 205:1 (2014), 7–44  isi  scopus
11. L. M. Kozhevnikova, A. A. Khadzhi, “Boundedness of solutions to anisotropic second order elliptic equations in unbounded domains”, Ufimsk. Mat. Zh., 6:2 (2014),  67–77  mathnet  elib; Ufa Math. J., 6:2 (2014), 66–76  scopus
2013
12. L. M. Kozhevnikova, A. A. Leontiev, “Decay of solution of anisotropic doubly nonlinear parabolic equation in unbounded domains”, Ufimsk. Mat. Zh., 5:1 (2013),  63–82  mathnet  mathscinet  elib; Ufa Math. J., 5:1 (2013), 63–82
13. L. M. Kozhevnikova, A. A. Khadzhi, “Solutions of anisotropic elliptic equations in unbounded domains”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013),  90–96  mathnet
14. L. M. Kozhevnikova, A. A. Leont'ev, “Solutions of anisotropic parabolic equations with double non-linearity in unbounded domains”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013),  82–89  mathnet
2012
15. L. M. Kozhevnikova, “Examples of the Nonuniqueness of Solutions of the Mixed Problem for the Heat Equation in Unbounded Domains”, Mat. Zametki, 91:1 (2012),  67–73  mathnet  mathscinet  elib; Math. Notes, 91:1 (2012), 58–64  isi  elib  scopus
16. L. M. Kozhevnikova, F. Kh. Mukminov, “Stabilization of solutions of an anisotropic quasilinear parabolic equation in unbounded domains”, Tr. Mat. Inst. Steklova, 278 (2012),  114–128  mathnet  mathscinet; Proc. Steklov Inst. Math., 278 (2012), 106–120  isi  scopus
2011
17. L. M. Kozhevnikova, A. A. Leontiev, “Estimates of solutions of an anisotropic doubly nonlinear parabolic equation”, Ufimsk. Mat. Zh., 3:4 (2011),  64–85  mathnet  zmath
2010
18. L. M. Kozhevnikova, “Stabilization of solutions of pseudo-differential parabolic equations in unbounded domains”, Izv. RAN. Ser. Mat., 74:2 (2010),  109–130  mathnet  mathscinet  zmath  elib; Izv. Math., 74:2 (2010), 325–345  isi  elib  scopus
19. L. M. Kozhevnikova, R. Kh. Karimov, “Стабилизация решений квазилинейных параболических уравнений в неограниченных областях”, Matem. Mod. Kraev. Zadachi, 3 (2010),  140–143  mathnet
20. R. Kh. Karimov, L. M. Kozhevnikova, “Stabilization of solutions of quasilinear second order parabolic equations in domains with non-compact boundaries”, Mat. Sb., 201:9 (2010),  3–26  mathnet  mathscinet  zmath  elib; Sb. Math., 201:9 (2010), 1249–1271  isi  elib  scopus
21. R. Kh. Karimov, L. M. Kozhevnikova, “Behavior on infinity of decision quasilinear elliptical equations in unbounded domain”, Ufimsk. Mat. Zh., 2:2 (2010),  53–66  mathnet  zmath
2009
22. L. M. Kozhevnikova, “Асимптотические свойства решений квазилинейных параболических уравнений второго порядка в неограниченных областях”, Matem. Mod. Kraev. Zadachi, 3 (2009),  141–144  mathnet
23. L. M. Kojevnikova, “On existence and uniqueness of solutions of the Dirichlet's problem for pseudodifferential elliptic equations in domains with non-compact boundaries”, Ufimsk. Mat. Zh., 1:1 (2009),  38–68  mathnet  zmath  elib
2008
24. L. M. Kozhevnikova, “Behaviour at infinity of solutions of pseudodifferential elliptic equations in unbounded domains”, Mat. Sb., 199:8 (2008),  61–94  mathnet  mathscinet  elib; Sb. Math., 199:8 (2008), 1169–1200  isi  scopus
2007
25. L. M. Kozhevnikova, “Uniqueness classes for solutions in unbounded domains of the first mixed problem for the equation $u_t=Au$ with quasi-elliptic operator $A$”, Mat. Sb., 198:1 (2007),  59–102  mathnet  mathscinet  zmath  elib; Sb. Math., 198:1 (2007), 55–96  isi  elib  scopus
2006
26. L. M. Kozhevnikova, F. Kh. Mukminov, “Decay of the solution of the first mixed problem for a high-order parabolic equation with minor terms”, Fundam. Prikl. Mat., 12:4 (2006),  113–132  mathnet  mathscinet  zmath  elib; J. Math. Sci., 150:5 (2008), 2369–2383  scopus
27. L. M. Kozhevnikova, “Anisotropic classes of uniqueness of the solution of the Dirichlet problem for quasi-elliptic equations”, Izv. RAN. Ser. Mat., 70:6 (2006),  93–128  mathnet  mathscinet  zmath  elib; Izv. Math., 70:6 (2006), 1165–1200  isi  scopus
2005
28. L. M. Kozhevnikova, “Stabilization of a solution of the first mixed problem for a quasi-elliptic evolution equation”, Mat. Sb., 196:7 (2005),  67–100  mathnet  mathscinet  zmath  elib; Sb. Math., 196:7 (2005), 999–1032  isi  scopus
2002
29. L. M. Kozhevnikova, F. Kh. Mukminov, “On the Decay of the $\mathbf L_2$-Norm of the Solution of the First Mixed Problem for a Nonlinear System of Parabolic Equations in a Domain with Nonregular Boundary”, Differ. Uravn., 38:8 (2002),  1079–1084  mathnet  mathscinet; Differ. Equ., 38:8 (2002), 1149–1154
2001
30. L. M. Kozhevnikova, “On uniqueness classes of solutions of the first mixed problem for a quasi-linear second-order parabolic system in an unbounded domain”, Izv. RAN. Ser. Mat., 65:3 (2001),  51–66  mathnet  mathscinet  zmath; Izv. Math., 65:3 (2001), 469–484  scopus
2000
31. L. M. Kozhevnikova, F. Kh. Mukminov, “Estimates of the stabilization rate as $t\to\infty$ of solutions of the first mixed problem for a quasilinear system of second-order parabolic equations”, Mat. Sb., 191:2 (2000),  91–131  mathnet  mathscinet  zmath; Sb. Math., 191:2 (2000), 235–273  isi  scopus

Presentations in Math-Net.Ru
1. Качественные свойства решений эллиптических и параболических уравнений в неограниченных областях
L. M. Kozhevnikova
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
September 24, 2009 11:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019